Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 402, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 5, 2008, 7:06 PM CDT for Harper County, Sumner County, Kansas. It was in force for 54 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2008, 7:06 PM CDT (00:06 UTC)
- Expired
- Aug 5, 2008, 8:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Harper County, KS, Sumner County, KS
The radar
The Vance AFB radar (KVNX), 47 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 7:08 PM CDT | TSTM WND GST 60 | 1 Sse Freeport, KS | LARGE TREE LIMB DOWNED. |
| Aug 5, 7:08 PM CDT | HAIL 0.88 | 1 Sse Freeport, KS | |
| Aug 5, 7:18 PM CDT | HAIL 0.75 | Ene Anthony, KS | WIND UP TO 40 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 0.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1642 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 2467 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 060006 SVRICT KSC077-191-060100- /O.NEW.KICT.SV.W.0402.080806T0006Z-080806T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 706 PM CDT TUE AUG 5 2008 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS. SOUTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 800 PM CDT. * AT 702 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR FREEPORT...OR 12 MILES EAST OF ANTHONY...AND MOVING WEST AT 10 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... ANTHONY...ARGONIA...BLUFF CITY...DANVILLE...FREEPORT...HARPER... MILAN...CRYSTAL SPRINGS. THIS WARNING REPLACES THE PREVIOUS SEVERE THUNDERSTORM WARNING FOR SOUTHERN HARPER COUNTY. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. LAT...LON 3702 9818 3737 9815 3727 9760 3702 9763 TIME...MOT...LOC 0006Z 095DEG 9KT 3717 9783 $$ CARUSO
3 follow-up statements
000 WWUS53 KICT 060016 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 716 PM CDT TUE AUG 5 2008 KSC077-191-060100- /O.CON.KICT.SV.W.0402.000000T0000Z-080806T0100Z/ SUMNER KS-HARPER KS- 716 PM CDT TUE AUG 5 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN HARPER AND SOUTHWESTERN SUMNER COUNTIES UNTIL 800 PM CDT... AT 712 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR FREEPORT...OR 10 MILES EAST OF ANTHONY...MOVING WEST AT 11 MPH. THE SEVERE THUNDERSTORM WILL BE... 5 MILES NORTH OF BLUFF CITY BY 725 PM CDT. NEAR ANTHONY BY 800 PM CDT. THIS DANGEROUS STORM WILL ALSO AFFECT FREEPORT. THIS STORM HAS A HISTORY OF DAMAGING WINDS. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3702 9818 3737 9815 3727 9760 3702 9763 TIME...MOT...LOC 0016Z 075DEG 10KT 3715 9786 $$ CARUSO
000 WWUS53 KICT 060037 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 737 PM CDT TUE AUG 5 2008 KSC077-191-060100- /O.CON.KICT.SV.W.0402.000000T0000Z-080806T0100Z/ SUMNER KS-HARPER KS- 737 PM CDT TUE AUG 5 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN HARPER AND SOUTHWESTERN SUMNER COUNTIES UNTIL 800 PM CDT... AT 736 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR FREEPORT...OR 11 MILES NORTHEAST OF ANTHONY...MOVING NORTH AT 6 MPH. THE SEVERE THUNDERSTORM WILL BE... 5 MILES WEST OF ARGONIA BY 800 PM CDT. THIS DANGEROUS STORM WILL ALSO AFFECT FREEPORT AND DANVILLE. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3702 9818 3737 9815 3727 9760 3702 9763 TIME...MOT...LOC 0037Z 179DEG 5KT 3723 9785 $$ CARUSO
000 WWUS53 KICT 060055 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 755 PM CDT TUE AUG 5 2008 KSC077-191-060104- /O.EXP.KICT.SV.W.0402.000000T0000Z-080806T0100Z/ SUMNER KS-HARPER KS- 754 PM CDT TUE AUG 5 2008 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARPER AND SOUTHWESTERN SUMNER COUNTIES WILL EXPIRE AT 800 PM CDT... AT 751 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. LAT...LON 3702 9818 3737 9815 3727 9760 3702 9763 TIME...MOT...LOC 0054Z 179DEG 5KT 3725 9785 $$ CARUSO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 6:54 PM CDT, 12 minutes earlier.
Area forecast discussion, Aug 5, 6:54 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 654 PM CDT TUE AUG 5 2008 .UPDATE... UPDATED FORECAST TO TWEAK POPS. SURFACE FRONT...WHICH IS VERY EVIDENT ON RADAR...IS CURRENTLY SITUATED FROM SOUTH OF ICT TO NEAR CNU. OVER THE NEXT FEW HOURS STORMS WILL BE CONFINED TO LOCATIONS ALONG AND SOUTH OF FRONT WHERE BETTER CONVERGENCE IS LOCATED. THIS ACTIVITY IS EXPECTED TO DIMINISH ONCE WE LOOSE DAYTIME HEATING. STORMS WILL THEN DEVELOP FURTHER NORTH LATE TONIGHT OVER CENTRAL AND NORTH CENTRAL KANSAS AS MOISTURE TRANSPORT AND ISENTROPIC LIFT INCREASE ALONG THE 310K SURFACE. BOTH THE NAM AND GFS AGREE ON PRECIP BREAKING OUT AFTER 09Z FROM SOUTH CENTRAL NE THROUGH CENTRAL KS...WHICH DOES LEAD TO SOME CONFIDENCE IN THIS PANNING OUT. && .AVIATION... FOR 00Z TAFS...MAIN AVIATION CONCERN THROUGH THE NEXT 24 HOURS WILL BE STORM POTENTIAL. STORMS ARE EXPECTED TO FESTER UNTIL 03Z ACROSS EXTREME SOUTH CENTRAL AND SE KS AS A FRONT SLOWLY PUSHES SOUTH. WHILE THESE STORMS WILL NOT BE HAIL PRODUCERS...THEY WILL HAVE THE POTENTIAL TO PRODUCE BRIEF WIND GUSTS TO 60 MPH. AT THIS POINT AM FAIRLY CONFIDENT THAT STORMS WILL REMAIN JUST SOUTH OF KICT THROUGH 03Z. A LOW LEVEL JET WILL INCREASE TONIGHT AND IS EXPECTED TO SPARK OFF STORMS AFTER 09Z OVER CENTRAL KS. KRSL AND KSLN WILL HAVE THE BET SHOT TO EXPERIENCE THESE STORMS. WOULD NOT BE SURPRISED TO SEE SOME OF THIS ACTIVITY LINGER INTO THE MORNING HOURS. && .PREV DISCUSSION... /ISSUED 412 PM CDT TUE AUG 5 2008/ DISCUSSION... FORECAST FOCI: 1) BEHAVIOR/POSITIONING OF NEARLY STATIONARY FRONT DRAPED SW-NE THROUGH HEART OF KICT COUNTRY THIS AFTERNOON. 2) RESULTING CONVECTION & TEMPS AS FRONT TRANSITIONS INTO WARM VARIANT DRIFTING N ACROSS C KS TOMORROW AFTERNOON WHERE IT IS LIKELY TO STALL BY EVENING. TONIGHT-THU: WITH AFORE-MENTIONED FRONT REMAINING IN & CLOSE TO KICT NEIGHBORHOOD AND 91-OCTANE FUEL WITH WHICH TO INTERACT...FELT IT PRUDENT TO DOUBLE TSRA CHANCES OVER PRIMARILY C KS THIS EVENING AS FRONT BEGINS TO LIFT SLOWLY N IN RESPONSE TO GRADUALLY STRENGTHENING MID-UPR RIDGE. AIRMASS OVER MOST OF C & ERN KS HAS BECOME VERY UNSTABLE WITH TROPICAL AIRMASS INCREASING INFLUENCE. LAPS DEPICTING SBCAPES & LIFTED INDICES HAVING INCREASED TO BETWEEN 4,000 & 4,500J & -8 TO -9 RESPECTIVELY. AS SUCH TSRA DEVELOPING THIS EVENING MAY BE SEVERE WITH DAMAGING 60-70 MPH WINDS POSSIBLE OVER THESE AREAS...PRIMARILY THIS EVENING. WITH FRONT VENTURING N ACROSS C KS THIS EVENING GREATEST TSRA POTENTIAL TO LIKEWISE SHIFT N/NE ACROSS NRN PORTION OF CWA LATER TONIGHT. APPEARS THAT WITH AFORE-MENTIONED MID-LVL RIDGE SLIGHTLY AMPLIFYING THE FRONT MAY LIFT TO NEAR KS/NEBRASKA BORDER TOMORROW. AS SUCH GREATEST TSRA POTENTIAL WED TO OCCUR ACROSS NRN KS & SRN NEBRASKA WHERE GREATEST ISENTROPIC ASCENT WILL TARGET. ON WED NIGHT A MID-LVL SHORTWAVE...LIKELY CONVECTIVELY INDUCED...WILL VENTURE SE FROM SD ACROSS ERN NEBRASKA TO NE KS/NW MO. AS SUCH GREATEST TSRA POTENTIAL WILL SPREAD SE ACROSS GENERALLY NE 1/2 OF CWA WHERE POPS HAVE BEEN INCREASED TO 50% LATE WED NIGHT. THESE TSRA MAY BE QUITE STRONG TO LOW END SEVERE OVER THESE SAME AREAS. BY THIS TIME THE FRONT WILL HAVE TRANSITIONED INTO A COLD FRONT SAGGING S TOWARD...& PERHAPS ACROSS... SRN KS ON THU. AS SUCH HAVE GENERALLY DOUBLED TSRA CHANCES TO 40-50% ACROSS SRN KS ON THU. NEXT WEEKEND: TSRA POTENTIAL EXISTS FROM SAT NIGHT THROUGH SUNDAY NIGHT AS MID-LEVEL SHORTWAVE PROGGED TO MOVE SE FROM SD TO NEBRASKA/IA BORDER DURING THIS PERIOD. THIS FEATURE IS LIKELY TO INDUCE WARM FRONTOGENESIS OVER C & ERN KS ON SUN THAT MAY PUSH INTO EXTREME NE KS/NRN MO SUNDAY NIGHT BY WHICH TIME A COLD FRONT SHOULD VENTURE SE FROM C KS TO SE KS. THIS SCENARIO DICTATES SHARPENING TSRA GRADIENT...ESPECIALLY SUNDAY NIGHT...ASSIGNING 30-35% TO SE KS WHERE NO DOUBT CLOSEST TO COLD FRONT WITH 15% ASSIGNED TO C KS. WITH COLD FRONT & ASSOCIATED TSRA IN THE KICT NEIGHBORHOOD NAILING TEMPS LIKELY TO PROVE CHALLENGING...ESPECIALLY SUNDAY NIGHT. MON-NEXT TUE NIGHT: NO SIGNIFICANT CHANGES MADE TO INHERITED FORECAST...KEEPING GENERIC 20% TSRA ASSIGNED TO MOST AREAS THESE PERIODS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 74 96 70 85 / 20 10 40 40 HUTCHINSON 72 94 68 85 / 20 20 40 40 NEWTON 73 95 69 84 / 20 20 50 40 ELDORADO 73 96 69 83 / 20 10 40 40 WINFIELD-KWLD 74 98 71 86 / 20 10 30 40 RUSSELL 70 91 67 85 / 30 30 50 30 GREAT BEND 70 93 68 86 / 30 20 50 40 SALINA 71 91 68 84 / 30 30 50 30 MCPHERSON 72 93 68 85 / 30 20 50 40 COFFEYVILLE 73 97 71 88 / 20 10 40 50 CHANUTE 72 94 69 86 / 20 20 50 40 IOLA 72 91 69 85 / 30 20 50 40 PARSONS-KPPF 73 96 70 87 / 20 10 40 50 && .ICT WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR KSZ052- 053-068>072-083-092>096-098>100. HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ067-082-091. &&
Hazardous weather outlook, Aug 5, 5:33 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 533 PM CDT TUE AUG 5 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-062245- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 533 PM CDT TUE AUG 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT OPPRESSIVELY HOT AND HUMID WEATHER WILL CONTINUE TO PLAGUE SOUTH CENTRAL AND SOUTHEAST KANSAS THROUGH EARLY THIS EVENING. PLEASE REFER TO THE LATEST EXCESSIVE HEAT WARNING AND HEAT ADVISORY FOR DETAILS. LOCALLY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PRIMARILY 60 TO 70 MPH WINDS ARE POSSIBLE OVER PRIMARILY CENTRAL AND SOUTH-CENTRAL KANSAS...ESPECIALLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLFBALL SIZED HAIL AND DAMAGING 60 TO 70 MPH WINDS ARE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT OVER MUCH OF THE REGION. ON WEDNESDAY...THE BEST CHANCES FOR SUCH ACTIVITY WILL TARGET CENTRAL KANSAS WHERE CLOSER TO A NEARLY STATIONARY FRONT. ON WEDNESDAY NIGHT...THE BEST CHANCES FOR SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING WINDS AROUND 60 MPH WILL SPREAD SOUTHEAST ACROSS SOUTH-CENTRAL AND SOUTHEAST KANSAS AS THE AFORE-MENTIONED FRONT SAGS DUE SOUTH INTO THESE AREAS. STRONG THUNDERSTORMS ARE POSSIBLE OVER ALL AREAS ON THURSDAY...AND OVER PRIMARILY AREAS ALONG AND WEST OF I-135 THURSDAY NIGHT. STRONG THUNDERSTORMS ARE POSSIBLE OVER CENTRAL AND MOST OF SOUTH-CENTRAL KANSAS FRIDAY NIGHT...THE NORTHWEST HALF OF CENTRAL KANSAS ON SATURDAY...AND OVER MOST AREAS FROM SATURDAY NIGHT THROUGH NEXT MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... DUE TO THE LOCALIZED NATURE OF THUNDERSTORMS THAT OCCUR...SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES
In the hours before
Special weather statement, Aug 5, 5:59 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 559 PM CDT TUE AUG 5 2008 KSZ091-052345- HARPER- 559 PM CDT TUE AUG 5 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR HARPER COUNTY... AT 554 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR WALDRON...OR 14 MILES SOUTHWEST OF ANTHONY. THIS STORM WAS NEARLY STATIONARY. WINDS TO 55 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Special weather statement, Aug 5, 6:07 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 607 PM CDT TUE AUG 5 2008 KSZ092-052345- SUMNER- 607 PM CDT TUE AUG 5 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SUMNER COUNTY... AT 603 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR OXFORD...OR 9 MILES EAST OF WELLINGTON. THIS STORM WAS NEARLY STATIONARY. WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Special weather statement, Aug 5, 6:48 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 648 PM CDT TUE AUG 5 2008 KSZ091-092-060015- HARPER-SUMNER- 648 PM CDT TUE AUG 5 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR HARPER AND SUMNER COUNTIES... AT 642 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF ARGONIA...OR 17 MILES EAST OF ANTHONY...AND MOVING NORTHWEST AT 7 MPH. WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:13 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 34 min |
| Aug 6, 3:39 AM CDT | Areal Flood Warning | ICT | Allen | 6 hr |
| Aug 6, 5:08 AM CDT | Areal Flood Warning | ICT | McPherson | 5 hr |
| Aug 6, 5:14 AM CDT | Areal Flood Warning | ICT | Chase | 6 hr |
| Aug 6, 6:24 AM CDT | Areal Flood Warning | ICT | Woodson | 6 hr |
| Aug 6, 6:27 AM CDT | Areal Flood Warning | ICT | Marion | 6 hr |
| Aug 6, 7:30 AM CDT | Areal Flood Warning | ICT | Neosho, Wilson | 6 hr |
| Aug 6, 7:38 AM CDT | Areal Flood Warning | ICT | Butler, Greenwood | 5 hr |
| Aug 6, 1:27 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 48 min |
| Aug 6, 2:57 PM CDT | River Flood Warning | ICT | Saline | 7 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.